# SDR AALA981325

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 550-555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND FASTENERS LEFT CUSP.  INSTALLED DOUBLERS IAW AARD 53-00-00-02.  (M)
